# SDR Y5CR200700001

- Difficulty date: October 5, 2007
- Submitted: October 9, 2007
- Operation: General aviation
- Filed by: California Aero Components Inc, repair station Y5CR165Y
- Make and model: Doug MD500E
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 369D2512311
- Part serial: 0055701777
- Condition: Broken
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART OF TOOTH ON INPUT BEVEL GEAR BROKEN OFF.
